# SDR CALA2025102010260

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N76533
- Make and model: Boeing 737824
- Aircraft serial: 62748FAL
- Aircraft time: 29,461 hours, 10,868 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ceiling Panel
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WATER COMING FROM CEILING PANELS IN AFT CARGO PIT ADDING PIC. MOST AFT WALL IN AFT PIT CEILING PANEL ABOVE IT HAS WAYER DRIPPING FROM IT PARTIALLY REMOVED AFFECTED CEILING PANEL REF AMM 25-52-09, HARDWEAR IN PARTS BAG IN AFT PIT CLEANED ANY AND ALL RESIDUAL MOISTURE AND SECURED AND TAPED PANEL AFTER ENSURING NO STANDING WATER, STAINS OR ANY SMELLS. THERE IS NO EVIDENCE OF BIOLOGICAL CONTAMINATION OR MECHANICAL CONSEQUENCES.
